# SDR DALA2019012600590

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL STA 500I -500H AND STR 25R, STA 500I-500H AND STR 25L, STA 500F-500G STR 25R AT FWD CARGO COMPARTMENT. INTERCOSTAL OUTSIDE LIMITS WAS REPLACED PER SRM 51-40-02 PAR 4 AND DWG 143A7510 REV B.
